MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC. ICT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC. ICT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.We will file a follow-up emdr at the completion of the investigation.Internal cross reference: complaint pr# (b)(4).
 
Event or Problem Description
This complaint has been evaluated based on the information provided; there is no allegation of death or serious injury.The customer reported the intercom system was faulty.A philips field service engineer (fse) reported the operator was not able to hear the patient at all times.If the operator is unable to hear the patient due to a failed component, there is potential for injury to the patient.This issue has been determined to be a reportable event.This event is currently under investigation.
 
Additional Manufacturer Narrative
The customer reported that the intercom system was faulty.The user elected to continue use of the system while visually monitoring the patients.A philips field service engineer (fse) confirmed there was no harm as a result of this issue.No rescan/reinjection occurred.No injury resulted.The fse evaluated the system and determined the cause was a malfunction of the front and rear breathing light assembly board located in the gantry.The fse replaced both the front and rear breathing light assembly to resolve the reported problem.The system is operational and in clinical use.This event has been determined not to be a reportable event.

Brand Name
ICT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS (CLEVELAND), INC.
595 miner rd
cleveland OH 44143
MDR Report Key7495055
Report Number1525965-2018-00395
Device Sequence Number1949278
Product Code JAK
UDI-Device Identifier00884838059481
UDI-Public(01)00884838059481
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Other Device ID NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/10/2018
Supplement Date Received by Manufacturer04/10/2018
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1